# SDR 97ZZZX6223

- Difficulty date: November 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938MA
- Make and model: Stbros SD330
- Aircraft serial: SH3046
- Engine: Pwa PT6A45R
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Lp Bleed Valve
- Part number: 310092208
- Condition: Worn
- Location: Compressor
- Part time: 1,638 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

MKE - ON TAKEOFF, COMPRESSOR STALLED ON START AND TAKEOFF POWER.  PILOT ABORTED TAKEOFF AND RETURNED TO BASE.  MAINTENANCE REMOVED AND REPLACED LOW PRESSURE BLEED VALVE.  RAN ENGINE, OPERATIONAL CHECK FOUND NORMAL.
